# SDR R61A20110043

- Difficulty date: February 20, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N171HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000197
- Aircraft time: 6,436 hours, 4,384 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED L-1 DOOR RETAIN PIN WAS DISLODGED.  MAINTENANCE INSERTED LANYARD PIN PER EMB AMM, AND PERFORMED OPS CHECKS OF L-1 DOOR.
